# SDR SWIA201335652

- Difficulty date: December 8, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 25,961 hours, 21,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT BL0.0 BETWEEN WL 127 & WL135 8.0 INCH AREA.  C-CHECK REPAIRED THE REAR PRESSURE BULKHEAD WEB AT BL0.0 BETWEEN WL 127 & 2L135 IAW REO.
